Math. Model. Nat. Phenom.
Volume 13, Number 2, 2018
Shock Waves, Discontinuities and Singularities in Natural Phenomena
|Number of page(s)||22|
|Published online||17 May 2018|
Invariant solutions and shock atmospheric waves in a thin circular layer
Center ALGA, Department of Mathematics and Natural Sciences, Blekinge Institute of Technology,
2 Department of Mathematics and Physics, University of Wisconsin-Parkside, Kenosha, USA
3 Keldysh Institute of Applied Mathematics, Russian Academy of Sciences, Moscow, Russia
* Corresponding author: firstname.lastname@example.org
Accepted: 6 October 2017
The objective of this paper is to investigate the nonlinear mathematical model describing equatorial waves from Lie group analysis point of view in order to understand the nature of shallow water model theory, which is associated to planetary equatorial waves. Such waves correspond to the Cauchy–Poisson free boundary problem on the nonstationary motion of a perfect incompressible fluid circulating around a solid circle of a large radius.
Mathematics Subject Classification: 35C99 / 70S10 / 70G65
Key words: Method of conservation laws / nonlinear PDEs / symmetries / exact solutions / chaplygin gas
© EDP Sciences, 2018
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.